# SDR DALA2022051603357

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,853 hours, 19,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 EMERGENCY LIGHT AT 40 AB INOP, CORRECTIVE ACTION: FOUND CONNECTOR DISCONNECTED, RECONNECTED CONNECTOR, OPS CKS NORMAL (8807376)
